zbMATH — the first resource for mathematics

Discontinuous viscosity solutions of first-order Hamilton-Jacobi equations: A guided visit. (English) Zbl 0816.35081
The author presents some recent developments in the theory of discontinuous viscosity solutions of first-order Hamilton-Jacobi equations where he is one of the main contributors.

35L60 First-order nonlinear hyperbolic equations
70H20 Hamilton-Jacobi equations in mechanics
Full Text: DOI
[1] Barron, E.N.; Jensen, R., Semicontinuous viscosity solutions of Hamilton-Jacobi. equations with convex Hamiltonians, Communs partial diff. eqns, 15, 1713-1742, (1990) · Zbl 0732.35014
[2] Barron, E.N.; Jensen, R., Optimal control and semicontinuous viscosity solutions, Proc. am. math. soc., 113, 397-402, (1991) · Zbl 0741.49010
[3] Crandall, M.G.; Lions, P.L., Viscosity solutions of Hamilton-Jacobi, Trans. am. math. soc., 277, (1983) · Zbl 0874.49025
[4] Crandall, M.G.; Evans, L.C.; Lions, P.L., Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. am. math. soc., 282, 1-42, (1984) · Zbl 0543.35011
[5] Lions, P.L., Generalized solutions of Hamilton-Jacobi equations, (1982), Pitman London · Zbl 1194.35459
[6] Ishii, H., Hamilton-Jacobi equations with discontinuous Hamiltonians on arbitrary open subsets, Bull. fac. sci. eng. chuo univ., 28, 33-77, (1985) · Zbl 0937.35505
[7] Ishii, H., Perron’s method for Hamilton-Jacobi equations, Duke math. J., 55, 369-384, (1987) · Zbl 0697.35030
[8] Barles, G.; Perthame, B., Discontinuous solutions of deterministic optimal stopping time problems, Math. modelling numer. analysis, 21, 557-579, (1987) · Zbl 0629.49017
[9] Lions, P.L.; Souganidis, P.E., Differential games, optimal control and directional derivatives of viscosity solutions of Bellman’s and Isaac’s equations, SIAM J. control optim., 23, 4, (1985) · Zbl 0569.49019
[10] Crandall, M.G.; Ishii, H.; Lions, P.L., User’s guide to viscosity solutions of second-order partial differential equations, Bull. am. math. soc., 27, 1, 1-67, (1992) · Zbl 0755.35015
[11] Barles, G., An approach of deterministic control problems with unbounded controls, Ann. inst. H. Poincaré analyse non linéaire, 7, 4, 235-258, (1990) · Zbl 0717.49021
[12] Evans, L.C., The perturbed test function technique for viscosity solutions of partial differential equations, Proc. R. soc. edinb., 111A, 359-375, (1989) · Zbl 0679.35001
[13] Lasry, J.M.; Lions, P.L., A remark on regularisation in Hilbert space, Israel J. math., 55, 257-266, (1986) · Zbl 0631.49018
[14] Barles, G.; Perthame, B., Exit time problems in optimal control and vanishing viscosity method, SIAM J. control optim., 26, 1133-1148, (1988) · Zbl 0674.49027
[15] Barles G., Soner H. M. & Souganidis P. E., in preparation.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.